ON DEFERRED STATISTICAL CONVERGENCE FOR THE SETS OF TRIPLE SEQUENCES


Demirci I. A. , GÜRDAL M.

JOURNAL OF MATHEMATICAL ANALYSIS, vol.12, no.4, pp.38-50, 2021 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 4
  • Publication Date: 2021
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS
  • Page Numbers: pp.38-50
  • Keywords: Deferred density, Deferred Cesaro mean, Statistical convergence, Triple sequence of sets, Wijsman convergence, Hausdorff convergence, Orlicz function, ORDER ALPHA, SUMMABILITY

Abstract

The aim of the present study is to introduce the concepts of Wijsman deferred statistical (phi) over tilde -convergence, Hausdorff deferred statistical (phi) over tilde -convergence and Wijsman deferred statistical (phi) over tilde -Cauchy for the sets of triple sequences. We investigate some properties of these concepts and some inclusion relations with examples.